# SDR HNAA2019081300225

- Difficulty date: August 9, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 38,611 hours, 33,821 cycles
- Engine: Allsn AE3007A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Warning Message
- Condition: False Activation
- Location: Nr 2 Bleed Valve
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CREW CALLED WITH REJECTED TAKE-OFF, NR 2 BLEED VALVE FAILED MESSAGE.  MESSAGE WENT AWAY AND CREW CONTENT WITH CONTINUING FLIGHT.
